# SDR AALA202502267258

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104820400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND WINDSHIELD CENTER POST AREA AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 360681.
